# SDR UIEA200600061

- Difficulty date: March 28, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 91,194 hours, 18,938 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: BACA14AZ12AD
- Condition: Worn
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB:LOSS NR 4 HYD SYSTEM AFTER GEAR UP.  SYSTEM LEAKING.  FOUND UNION ON HYD RETURN LINE WORN, REPLACED OPS AND LEAK CHECKED NORMAL AS PER MM 29-00-00.
